Forum Style

Migraines and the new drug, Aimovig

Hello friends!  I have had migraines since my heart transplant 9 1/2 years ago.  Both my transplant physicians and my neurologist say that they can be a side effect of Prograf and I agree with that.  I have tried every preventive medication (that I could take or wasn't allergic to) and am now taking Botox injections every 3 months.  The Botox has helped reduce my migraines from 27 - 15/month, but I'm starting to get them more frequently again.  The culprit this time is most likely because I'm on mega antibiotics for an infection plus they doubled my Lipitor dosage.  Please understand, I'm not complaining.  I would rather have headaches than not be here, but this is getting very old.  I take Imitrex and Hydrocodone for pain relief, which results in fatigue and poor sleep.  The cycle starts over again every day..being tired..another headache..  etc.  I am also in the process of a food elimination diet, but nothing has worked.  

Has anyone started using the new drug Aimovig?  I really want to try it, and will talk to my Drs. in a few weeks about it.  I just wondered if anyone else has tried it.

Thanks!  

You need to be a member of TransplantFriends.com to add comments!

Join TransplantFriends.com

Email me when people reply –

Facebook & instagram

TransplantBuddies & Friends Facebook Group

TransplantBuddies & Friends

Transplant Stories

Members Stories

Twitter

COTA

Lung Transplant Foundation

Cystic Fibrosis.com

        Organ Donation Surprising Facts

Latest Activity

Rosanna Zdunich, Stephen Wilson, Brett Fisher and 2 more joined TransplantFriends.com
16 hours ago
Natalie iwai updated their profile
17 hours ago
DAP1122 (Don) posted a blog post
22 hours ago
More…

Planetary Biosciences for Cystic Fibrosis

Please Donate for CF Patients